MathSciNet Relay Station
MathSciNet bibliographic data
MR2461579 68R15 (05A05)
Balková, L'ubomíra; Pelantová, Edita; Steiner, Wolfgang Sequences with constant number of return words. Monatsh. Math. 155 (2008), no. 3-4, 251–263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement